# SDR TWAA0009603

- Difficulty date: June 16, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N911TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49182
- Aircraft time: 52,117 hours, 26,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CEILING EMERGENCY LIGHTS BETWEEN ROWS 7 AND 10 WERE VERY DIM, AND A SMALL SECTION OF EGRESS LIGHTING WAS INOPERATIVE BETWEEN ROWS 24 AND 26.  REPLACED THE BATTERIES (P/N 408822-101) FOR THE CEILING LIGHTS, AND RECONNECTED A DISCONNECTED EGRESS LIGHT STRIP.  CHECK-C 8-11-99 JFK.
